Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 63, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 63, Number 6 (1957)
Bull. Amer. Math. Soc. 63 (1957)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 63, Number 6 (1957)
Bull. Amer. Math. Soc. 63 (1957)
More Information
Full-text PDF Free Access     Request Permissions
Continuation and reflection of solutions of partial differential equations
Fritz John.
Bull. Amer. Math. Soc. 63 (1957), 327-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089332
The Summer meeting in University Park
R. D. Schafer.
Bull. Amer. Math. Soc. 63 (1957), 345-410
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 63 (1957), 419
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 63
Bull. Amer. Math. Soc. 63 (1957), 420
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 63
Bull. Amer. Math. Soc. 63 (1957), 421-427
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mechanik der Kontinua, by G. Hamel.
Reviewer: Hilda Geiringer
Bull. Amer. Math. Soc. 63 (1957), 411
Review information
Full-text PDF Free Access
Fundamental concepts of algebra, by Claude Chevalley.
Reviewer: Arthur Mattuck
Bull. Amer. Math. Soc. 63 (1957), 412-417
Review information
Full-text PDF Free Access
Theory of Lie groups, by C. Chevalley.
Integration, by E. J. McShane.
Quantum mechanics, by H. A. Kramers.
Bibliography of Russian mathematics books, by G. E. Forsythe.
Colloque sur la théorie des nombres.
Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, by J. Neyman.
Bull. Amer. Math. Soc. 63 (1957), 418
Review information
Full-text PDF Free Access